# SDR AALA2009031900611

- Difficulty date: March 19, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- Aircraft time: 55,971 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT EXIT SIGN AT LEFT NUMBER THREE DOOR FAILED TEST.  REPLACED EMERGENCY EXIT SIGN POWER SUPPLY AT LEFT NUMBER THREE DOOR.
